# SDR DLL19992165

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1554194101
- Condition: Corroded
- Location: Bs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE HORIZONTAL FLANGE OF THE BS 983 FRAME AT BOTH LEFT AND RIGHT BL 16.0.  REPAIRED PER ERA 333606-14 REV A.
